# SDR DXTA2025011001897

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 16,455 hours, 12,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRANCE DOOR IS HARD TO CLOSE. TOP SECTION OF THE DOOR HITS THE AIRFRAME WHEN CLOSING. FROM OUTSIDE WHEN DOOR IS CLOSED AND LATCHED, THERE IS NO GAP ON THE FORWARD SIDE OF THE DOOR, IT'S METAL TO METAL. THE AFT SIDE OF THE DOOR HAS A NICE GAP. CORRECTIVE ACTION: OPS CHECK GOOD. NO DEFECTS NOTED. IAW CE560XL AMM 52-10-00
